Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking the Vit B12 Mixed with amino acids injections once weekly for 3 weeks . I am seeing some weight loss but significant loss in inches. Since being on the program I have noticed some very bad joint pain any ideas? Thanks for your help.

Loading...

These all can provided so many ideas in all these there are so many things which is great to know about it. It can be seeing so many significant laws these all are great to know about it. I like it so much.
Reply

Loading...

Hi,
Why do you take vitamin B12 injections? I have read somewhere few months ago that joint inflammations can be treated with vitamin B12 injections. So this pain that you experience in your joints is kind off an odd thing. Have you mentioned this to your doctor? I know that vitamin B12 injection can help with bursitis and pain in muscles near your joints. How much weight have you lost? Have you had any problem with the joints before the injections?
Vitamin B12 injections have some side effects also. Joint pain is one of them, but it is followed with headache, nausea, upset stomach. Have you noticed any swellings around the site of injection? How is your appetite during this period?
Reply

Loading...